# SDR 2007UALA00586

- Difficulty date: February 24, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 277-287 S2-4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE UPPER CROWN BODY STATION S277 TO 287, BETWEEN STRINGERS 2 AND 4 LEFT.  FUSELAGE SKIN SCRATCHED, MARKED. SUPPLEMENTAL DATA UPDATE 21 MARCH 07, MAJOR REPAIR: REMOVED DAMAGE. ACCOMPLISHED DOUBLER, TRIPLER AND FILLER REPAIR PER SRM 53-00-01 REPAIR 31 DETAIL XIX.
